Arkiv för Matematik

  • Ark. Mat.
  • Volume 39, Number 2 (2001), 375-381.

Zéros d’applications holomorphes de Cn dans Cn

Myriam Ounaies

Full-text: Open access


It is known that, unlike the one dimensional case it is not possible to find an upper bound for the zeros of an entire map from Cn to Cn, n≥2, in terms of the growth of the map. However, if we only consider the “non-degenerate” zeros, that is, the zeros where the jacobian is not “too small”, it becomes possible. We give a new proof of this fact.

Article information

Ark. Mat., Volume 39, Number 2 (2001), 375-381.

Received: 11 October 1999
Revised: 12 September 2000
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

2001 © Institut Mittag-Leffler


Ounaies, Myriam. Zéros d’applications holomorphes de C n dans C n. Ark. Mat. 39 (2001), no. 2, 375--381. doi:10.1007/BF02384562.

Export citation


  • Berenstein, C. A. et Li, B. Q., Interpolating varieties for weighted spaces of entire functions in Cn, Publ. Mat. 38 (1994), 157–173.
  • Cornalba, M. et Shiffman, B., A counterexample to the transcendental Bézout problem, Ann. of Math. 96 (1972), 402–406.
  • Demailly J.-P., Monge-Ampère operators, Lelong numbers and intersection theory, dans Complex Analysis and Geometry (Ancona, V. et Silva, A. éds), p. 115–193, Plenum, New York, 1993.
  • Gruman, L., L’image d’une application holomorphe, Ann. Fac. Sci. Toulouse Math. 12 (1991), 75–100.
  • Li, B. Q. et Taylor, B. A., On the Bézout problem and area of interpolating varieties in Cn, Amer. J. Math. 118 (1995), 989–1010.
  • Ounaies, M., Estimations du type Nevanlinna pour les applications holomorphes de Cn dans Cn, Ann. Sci. École Norm. Sup. 30 (1997), 797–819.
  • Ounaies, M., On interpolating discrete varieties for weighted spaces of entire functions, Preprint, 1998.